Alert archive / Colorado / Tornado Warnings in 2009
Tornado Warning 63, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at Jul 11, 2009, 5:59 PM MDT for Elbert County, Lincoln County, Colorado. It was in force for 22 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2009, 5:59 PM MDT (23:59 UTC)
- Expired
- Jul 11, 2009, 6:21 PM MDT
- In force
- 22 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
Counties Elbert County, CO, Lincoln County, CO
The radar
The Pueblo radar (KPUX), 74 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 6:15 PM MDT | HAIL 1.75 | 6 Ne Punkin Center, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 3:56 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 12.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 71 J/kg
- Mixed-layer CIN
- -408 J/kg
- Mixed-layer LCL
- 1851 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS55 KBOU 112359 TORBOU COC039-073-120045- /O.NEW.KBOU.TO.W.0063.090711T2359Z-090712T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE DENVER CO 559 PM MDT SAT JUL 11 2009 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * TORNADO WARNING FOR... CENTRAL LINCOLN COUNTY IN EAST CENTRAL COLORADO EXTREME SOUTHEASTERN ELBERT COUNTY IN EAST CENTRAL COLORADO * UNTIL 645 PM MDT * AT 557 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES NORTHEAST OF PUNKIN CENTER...OR 26 MILES SOUTH OF LIMON. THIS STORM WAS MOVING SOUTHEAST AT 15 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PUNKIN CENTER. THIS TORNADO WARNING REPLACES WARNING ISSUED EARLIER FOR SOUTHEAST ELBERT AND CENTRAL LINCOLN COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. && LAT...LON 3902 10345 3877 10355 3884 10378 3903 10373 TIME...MOT...LOC 2357Z 304DEG 18KT 3889 10366 $$ BAKER
1 follow-up statement
000 WWUS55 KBOU 120021 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 621 PM MDT SAT JUL 11 2009 COC039-073-120028- /O.CAN.KBOU.TO.W.0063.000000T0000Z-090712T0045Z/ LINCOLN CO-ELBERT CO- 621 PM MDT SAT JUL 11 2009 ...THE TORNADO WARNING FOR EXTREME SOUTHEASTERN ELBERT AND CENTRAL LINCOLN COUNTIES IS CANCELLED... THE THUNDERSTORM THAT PROMPTED THE WARNING WAS NO LONGER INDICATING A POSSIBLE TORNADO ACCORDING TO NATIONAL WEATHER SERVICE DOPPLER RADAR. HOWEVER RADAR CONTINUES TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF LARGE HAIL...VERY HEAVY RAINFALL AND DAMAGING STRAIGHT LINE WINDS. LAT...LON 3902 10345 3877 10355 3884 10378 3903 10373 TIME...MOT...LOC 0018Z 304DEG 18KT 3883 10355 $$ BAKER
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jul 11, 3:23 PM MDT, 2 hours 36 minutes earlier.
Area forecast discussion, Jul 11, 3:23 PM MDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 323 PM MDT SAT JUL 11 2009 .SHORT TERM...TWO SHORTWAVES INDICATED ON LATEST SATELLITE LOOPS...ONE IN NORTHWEST COLORADO AND THE OTHER IN SOUTHWEST COLORADO. RADAR AND LIGHTNING DATA INDICATING SCATTERED CONVECTION ACROSS WESTERN COLORADO...WITH DECENT CONVECTION IN SOUTHWEST PORTION OF CWA. AS FOR PLAINS...NO CONVECTION AT THIS TIME. CURRENT LAPS ANALYSIS SHOWING QUITE A BIT OF CIN STILL PRESENT DESPITE CAPES AVERAGE 1000-2000 J/KG. AFTER A BRIEF DECREASE IN PRECIPITABLE WATER THIS AM...VALUES HAVE SINCE BEEN ON THE INCREASE WITH NINE TENTHS OF AN INCH CURRENTLY AT KBOU. MODELS INDICATE WAVE IN NORTHWEST COLORADO TO SLIDE EAST ACROSS WYOMING THIS EVENING...WITH THE WAVE OVER SOUTHWEST COLORADO MOVING OVER CWA. BOTH WAVES TO PROVIDE THE DYNAMICS TO BREAK THE PLAINS CAP...ALLOWING SCATTERED STORMS TO MOVE ACROSS AREA. FORECAST SOUNDINGS SHOW SUFFICIENT SHEAR FOR A FEW SEVERE STORMS PRODUCING LARGE HAIL AND STRONG WIND. ONLY DRAWBACK TO THE LARGE HAIL POTENTIAL IS THE HIGH FREEZING LEVEL...AROUND 16 THOUSAND FEET A.S.L. WILL KEEP THE CURRENT SEVERE WORDING GIVEN THE DYNAMICS FROM THE SHORTWAVES. BUT MAIN CONCERN WILL BE HEAVY RAIN AND FLOODING POTENTIAL...GIVEN DEWPOINTS CURRENTLY IN THE 50S AND PRECIPITABLE WATER VALUES NEARING ONE INCH. LATEST FORECAST SOUNDINGS SHOW STORM MOTION BETWEEN 5 AND 10 KTS...A BIT SLOWER THAN EARLIER MODELS SUGGESTED. THUS...STORMS COULD END UP BEING SLOW MOVERS. THIS WILL NEED TO BE WATCHED. MOST STORMS TO END BY MIDNIGHT AS WAVES EXIT CWA...BUT SOME STORMS COULD LINGER BEYOND MIDNIGHT IN NORTHEAST CORNER. THIS ALREADY MENTIONED IN FORECASTS. ON SUNDAY...LITTLE CHANGE IN OVERALL PATTERN AS UPPER RIDGE REMAINS SOUTH OF COLORADO WITH MODEST MID LEVEL SOUTHWEST FLOW ACROSS CWA. MODELS INDICATE THETA-E AXIS SHIFTS NEAR THE EASTERN COLORADO BORDER DURING THE AFTERNOON...WITH PRECIPITABLE WATER VALUES DECREASING TO AROUNND EIGHT TENTHS ALONG FRONT RANGE. FORECAST SOUNDINGS SHOW CAPES AROUND 1000 J/KG...WITH WEAK SHEAR. AIRMASS BECOMES UNSTABLE BY AFTERNOON. SHOULD SEE STORMS DEVELOP AGAIN...MAINLY ALONG FOOTHILLS AND ACROSS PLAINS. WITH LESS CAPE AND WEAK SHEAR SHOULD LIMIT THE SEVERE POTENTIAL. HOWEVER...MODELS STILL INDICATE SURFACE FRONT MOVING SOUTH ACROSS PLAINS AFTER 21Z...WHICH COULD FOCUS AID IN SEVERE POTENTIAL. TEMPERATURE AND THICKNESS PROGS SUGGES TEMPERATURES ACROSS PLAINS NEARING 90 DEGREES WITH 70S AND 80S IN MOUNTAINS. THIS NOTED BY LATEST GUIDANCE AND SEEMS REASONABLE. CURRENT TEMPERATURE GRIDS IN LINE AND LOOK ON TRACK. .LONG TERM...MODELS HAVE THE UPPER RIDGE CENTER SHIFTING SLOWLY WESTWARD SUNDAY NIGHT INTO MONDAY. MONDAY AFTERNOON AND NIGHT...A VIGOROUS UPPER TROUGH MOVES EASTWARD TO OUR NORTH. THE UPPER RIDGE IS FLATTENED QUITE A BIT AS A RESULT MONDAY AFTERNOON INTO TUESDAY NIGHT. THE FLOW ALOFT IS WEST-NORTHWESTERLY SUNDAY NIGHT INTO MONDAY...THEN DUE WESTERLY THROUGH MONDAY AFTERNOON...THEN WEST-SOUTHWESTERLY LATER MONDAY NIGHT THROUGH TUESDAY NIGHT. JET LEVEL SPEEDS ARE PRETTY BRISK...IT BEING MID JULY. THE QG VERTICAL VELOCITY FIELDS SHOW WEAK UPWARD VERTICAL VELOCITY FOR THE FORECAST AREA SUNDAY NIGHT INTO TUESDAY. THE BOUNDARY LAYER PROGGS SHOW A WEAK SURGE MOVING ACROSS THE PLAINS SUNDAY EVENING. MONDAY HAS SOUTH-SOUTHEASTERLY FLOW. NEAR TUESDAY DAWN...DOWNSLOPING NORTHWESTERLY FLOW AT THE SURFACE IS PROGGED WITH THE PASSAGE OF THE BOTTOM OF THE UPPER TROUGH AXIS. THERE IS MORE UPSLOPE PROGGED ON THE GFS FOR TUESDAY NIGHT. FOR MOISTURE...THERE IS FAIRLY DECENT AMOUNTS SUNDAY NIGHT THROUGH MONDAY EVENING. TUESDAY DRIES OUT SOMEWHAT. PRECIPITABLE WATER VALUES ARE IN THE 1.00 TO 1.20 INCH RANGE SUNDAY NIGHT...0.80 TO 1.00 INCH LATE DAY MONDAY...AND 0.60 TO 0.80 INCH LATE DAY TUESDAY. BOUNDARY LAYER DEW POINT TEMPERATURES ARE IN THE MID 50S TO MID 60S C SUNDAY NIGHT INTO EARLY MONDAY. BY MONDAY EVENING...THESE DEW POINTS ARE PUSHED EASTWARD TO THE FAR BORDER. THE WESTERN PLAINS HAVE 40S F READINGS THEN. ON TUESDAY... MID 30S TO MID 40S F COVER ALL THE PLAINS. THERE IS A DECENT THETA-E AXIS OVER MUCH OF THE FORECAST AREA SUNDAY NIGHT...AND OVER THE THE EASTERN AND SOUTHERN FORECAST AREA LATE DAY MONDAY...THEN NOT MUCH OF ONE ANYWHERE OVER THE FORECAST AREA TUESDAY. THERE IS PRETTY DECENT CAPE OVER THE PLAINS AND FOOTHILLS SUNDAY EVENING...EVEN A BIT MORE OVER ALL THE FORECAST AREA FOR LATE DAY MONDAY. BY LATE DAY TUESDAY...LOWER CAPE VALUES ARE RELEGATED TO THE JUST THE SOUTHERN FOOTHILLS...PALMER RIDGE...AND SOUTHERN HALF OF THE URBAN CORRIDOR. THE REST OF THE FORECAST AREA HAS NONE. LAPSE RATES ARE PRETTY STEEP SUNDAY EVENING AND LATE DAY MONDAY WITH THE USUAL WEAK MID LEVEL CAPPING. FOR LATE DAY TUESDAY...THIS CAP IS MORE PRONOUNCED. THE QPF FIELDS SHOW THE BEST AMOUNTS FOR THE FORECAST AREA SUNDAY EVENING...THERE IS LESS LATE DAY MONDAY...WITH THE NAM SHOWING MORE THAN THE GFS. ON TUESDAY...THERE IS JUST A BIT ON THE NAM ONLY. FOR POPS...WILL GO WITH 20-30%S SUNDAY EVENING...10-30%S LATE DAY MONDAY...10-20%S LATE DAY TUESDAY. HIGH TEMPERATURES ON MONDAY LOOK 1-2 C WARMER THEN SUNDAYS...WITH TUESDAYS...PROGGED 1-3 C COOLER. FOR THE LATER DAYS...WEDNESDAY THROUGH SATURDAY ...MODELS HAVE THE UPPER RIDGE CENTER SOUTH TO SOUTHWEST OF COLORADO THROUGH THE PERIOD. THE MOISTURE IS NOT GREAT AND TEMPERATURES LOOK AT A BIT ABOVE SEASONAL NORMALS. && .AVIATION...SCATTERED STORMS TO MOVE OFF FOOTHILLS ACROSS URBAN CORRIDOR THROUGH AROUND 04Z...WITH POTENTIAL TO AFFECT AREA AIRPORTS. STRONGER STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40-50 KNOTS AND VERY LOW VISIBILITIES OF 1 MILE OR LESS IN HEAVY RAIN. EXPECTING VFR CONDITIONS AFTER 04Z AS POTENTIAL FOR FOG AND STRATUS TO BE WELL EAST OF AIRPORTS. CHANCE FOR STORMS AFTER 18Z SUNDAY...PRODUCING GUSTY WINDS AND BRIEF HEAVY RAIN. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. D-L/RJK
Hazardous weather outlook, Jul 11, 10:28 AM MDT, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1028 AM MDT SAT JUL 11 2009 COZ030>051-121200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1028 AM MDT SAT JUL 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AND FOOTHILLS...SPREADING ACROSS THE PLAINS BY 2 PM. GIVEN STRONG INSTABILITY AND WIND SHEAR IN THE ATMOSPHERE...SOME OF THESE STORMS ARE EXPECTED TO BECOME SEVERE ACROSS THE FRONT RANGE URBAN CORRIDOR AND EASTERN PLAINS WITH LARGE HAIL...DAMAGING WINDS IN EXCESS OF 60 MPH AND VERY HEAVY RAIN. RAINFALL OF 1 TO 2 INCHES WILL BE POSSIBLE IN 30 MINUTES...PRODUCING SOME FLOODING ESPECIALLY IN URBAN AND LOW LYING AREAS. AN UPPER LEVEL DISTURBANCE COMBINED WITH DAYTIME HEATING AND ABUNDANT MOISTURE WILL CREATE THE CONDITIONS FAVORABLE FOR SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE A CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS FOR MOST OF THE FORECAST AREA ON SUNDAY. THEN FOR ALL OF NEXT WEEK A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ARE EXPECTED LATE IN THE DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED AFTER 2 PM. D-L/RJK
In the hours before
Local storm report, Jul 11, 3:50 PM MDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
350 PM MDT SAT JUL 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM HAIL 9 WNW RAMAH 39.17N 104.32W
07/11/2009 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
JKLocal storm report, Jul 11, 4:16 PM MDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
416 PM MDT SAT JUL 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM HAIL 4 WNW ELBERT 39.25N 104.59W
07/11/2009 M1.00 INCH ELBERT CO TRAINED SPOTTER
0347 PM HAIL 9 WNW RAMAH 39.17N 104.32W
07/11/2009 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
JKLocal storm report, Jul 11, 4:20 PM MDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
420 PM MDT SAT JUL 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM HAIL 4 WNW ELBERT 39.25N 104.59W
07/11/2009 M1.00 INCH ELBERT CO TRAINED SPOTTER
0408 PM HAIL 5 NW RAMAH 39.16N 104.24W
07/11/2009 M0.88 INCH ELBERT CO TRAINED SPOTTER
0347 PM HAIL 9 WNW RAMAH 39.17N 104.32W
07/11/2009 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
JKLocal storm report, Jul 11, 4:52 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
452 PM MDT SAT JUL 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM HAIL 1 N LINDON 39.74N 103.40W
07/11/2009 M1.00 INCH WASHINGTON CO TRAINED SPOTTER
0411 PM HAIL 4 WNW ELBERT 39.25N 104.59W
07/11/2009 M1.00 INCH ELBERT CO TRAINED SPOTTER
0408 PM HAIL 5 NW RAMAH 39.16N 104.24W
07/11/2009 M0.88 INCH ELBERT CO TRAINED SPOTTER
0347 PM HAIL 9 WNW RAMAH 39.17N 104.32W
07/11/2009 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
JKLocal storm report, Jul 11, 5:39 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
539 PM MDT SAT JUL 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 4 SSE WOODLIN SCHOOL 39.74N 103.48W
07/11/2009 M1.00 INCH WASHINGTON CO TRAINED SPOTTER
0452 PM HAIL 1 N LINDON 39.74N 103.40W
07/11/2009 M1.00 INCH WASHINGTON CO TRAINED SPOTTER
0411 PM HAIL 4 WNW ELBERT 39.25N 104.59W
07/11/2009 M1.00 INCH ELBERT CO TRAINED SPOTTER
0408 PM HAIL 5 NW RAMAH 39.16N 104.24W
07/11/2009 M0.88 INCH ELBERT CO TRAINED SPOTTER
0347 PM HAIL 9 WNW RAMAH 39.17N 104.32W
07/11/2009 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:37 PM MDT | Special Weather Statement | BOU | Douglas | 23 min |
| Jul 10, 8:26 PM MDT | Special Weather Statement | BOU | Elbert | 34 min |
| Jul 10, 8:38 PM MDT | Special Weather Statement | BOU | Broomfield | 37 min |
| Jul 10, 8:57 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver | 31 min |
| Jul 10, 9:00 PM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe, Denver, Jefferson | 90 min |
| Jul 10, 9:01 PM MDT | Areal Flood Advisory | BOU | Boulder, Broomfield | 89 min |
| Jul 10, 9:31 PM MDT | Special Weather Statement | BOU | Adams, Arapahoe | 29 min |
| Jul 10, 10:51 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 54 min |
| Jul 10, 10:56 PM MDT | Tornado Warning | BOU | Weld | 21 min |
| Jul 10, 11:02 PM MDT | Flash Flood Warning | BOU | Weld | 3 hr |
| Jul 11, 3:35 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 40 min |
| Jul 11, 4:09 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 40 min |
| Jul 11, 4:15 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 27 min |
| Jul 11, 4:48 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 42 min |
| Jul 11, 5:06 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 39 min |
| Jul 11, 5:28 PM MDT | Tornado Warning | BOU | Elbert, Lincoln | 47 min |
| Jul 11, 5:30 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 60 min |
| Jul 11, 5:51 PM MDT | Flash Flood Warning | BOU | Washington | 2 hr |
| Jul 11, 5:57 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 63 min |
Nearby
Tornado Warnings in Colorado, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.